# SDR UPS06246030

- Difficulty date: January 5, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: S4r Bs940-920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AND CORROSION EVIDENT AT LAP JOINT S4R BS 940 TO 920. PLS. CARRY OUT NDI O N LAP JOINT BS 1080 TO 870. RE-INSPECT AND RECTIFY IAW EO APPENDIX IF NECESSARY LFEC INSP. CARRIED OUT IAW NDTM PT 6 51-00-00 FIG 5 - 15 PERCENT MATERIAL LOSS INDICATION. HFEC INSP. CARRIED OUT, NO DEFECTS FOUND. CORROSION  REMOVED AND FOUND TO BE WITHIN LIMITS IAW SRM 51-10-01 AND 53-30-01 AREA REPROTECTED IAW UPS EO B727-5330-0509-S APPENDIX C.
